Über die Teiler der Form x²+Dy², II
Lubelski, S.
Prace Matematyczno-Fizyczne, Tome 40 (1933), p. 69-95 / Harvested from The Polish Digital Mathematics Library
Publié le : 1933-01-01
EUDML-ID : urn:eudml:doc:215523
@article{bwmeta1.element.bwnjournal-article-pmfv40i1p3bwm,
     author = {S. Lubelski},
     title = {\"Uber die Teiler der Form x$^2$+Dy$^2$, II},
     journal = {Prace Matematyczno-Fizyczne},
     volume = {40},
     year = {1933},
     pages = {69-95},
     language = {deu},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-pmfv40i1p3bwm}
}
Lubelski, S. Über die Teiler der Form x²+Dy², II. Prace Matematyczno-Fizyczne, Tome 40 (1933) pp. 69-95. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-pmfv40i1p3bwm/